Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

 
 

 

Remarks on $\mathrm {\mathbf A}_p$-regular lattices of measurable functions


Author: D. V. Rutsky
Translated by: the author
Original publication: Algebra i Analiz, tom 27 (2015), nomer 5.
Journal: St. Petersburg Math. J. 27 (2016), 813-823
MSC (2010): Primary 42B20; Secondary 46B42
DOI: https://doi.org/10.1090/spmj/1418
Published electronically: July 26, 2016
MathSciNet review: 3582945
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A Banach lattice $X$ of measurable functions on a space of homogeneous type is said to be $\mathrm {A}_p$-regular if every $f \in X$ admits a majorant $g \geq |f|$ belonging to the Muckenhoupt class $\mathrm {A}_p$ with suitable control on the norm and the constant. It is well known that the $\mathrm {A}_p$-regularity of the order dual $X’$ of $X$ implies the boundedness of the Hardy–Littlewood maximal operator on $X^{\frac 1 p}$ for $p > 1$ (equivalently, the $\mathrm {A}_1$-regularity of this lattice), provided that $X’$ is norming for $X$. This result admits a partial converse and an interesting characterization: the $\mathrm {A}_1$-regularity of $X^{\frac 1 p}(\ell ^{p})$ implies the $\mathrm {A}_p$-regularity of $X’$, and for lattices $X$ with the Fatou property these conditions are equivalent to the $\mathrm {A}_1$-regularity of both $X^{\frac 1 p}$ and $\big (X^{\frac 1 p}\big )’$. As an application, an exact form of the self-duality of $\mathrm {BMO}$-regularity is obtained, the $\mathrm {A}_q$-regularity of the lattices $\mathrm {L}_{\infty }(\ell ^p)$ for all $1 < p,q < \infty$ is established, and in many cases it is shown that the $\mathrm {A}_1$-regularity of both $Y$ and $Y’$ yields the $\mathrm {A}_1$-regularity of $Y(\ell ^s)$ for all $1 < s < \infty$, which implies the boundedness of the Calderón–Zygmund operators in $Y(\ell ^s)$.


References [Enhancements On Off] (What's this?)

References
  • N. J. Kalton, Complex interpolation of Hardy-type subspaces, Math. Nachr. 171 (1995), 227–258. MR 1316360, DOI 10.1002/mana.19951710114
  • S. V. Kisliakov, Interpolation of $H^p$-spaces: some recent developments, Function spaces, interpolation spaces, and related topics (Haifa, 1995) Israel Math. Conf. Proc., vol. 13, Bar-Ilan Univ., Ramat Gan, 1999, pp. 102–140. MR 1707360
  • Greg Knese, John E. McCarthy, and Kabe Moen, Unions of Lebesgue spaces and $A_1$ majorants, Pacific J. Math. 280 (2016), no. 2, 411–432. MR 3453978, DOI 10.2140/pjm.2016.280.411
  • Joram Lindenstrauss and Lior Tzafriri, Classical Banach spaces. II, Ergebnisse der Mathematik und ihrer Grenzgebiete [Results in Mathematics and Related Areas], vol. 97, Springer-Verlag, Berlin-New York, 1979. Function spaces. MR 540367
  • Josè L. Rubio de Francia, Linear operators in Banach lattices and weighted $L^2$ inequalities, Math. Nachr. 133 (1987), 197–209. MR 912429, DOI 10.1002/mana.19871330114
  • D. V. Rutsky, Complex interpolation of $A_1$-regular lattices, preprint, 2013, http://arxiv.org/ abs/1303.6347.
  • Dmitry V. Rutsky, $\rm A_1$-regularity and boundedness of Calderón-Zygmund operators, Studia Math. 221 (2014), no. 3, 231–247. MR 3208299, DOI 10.4064/sm221-3-3
  • —, $A_1$-regularity and boundedness of Calderón–Zygmund operators. II, preprint, 2015, http://arxiv.org/abs/1505.00518.
  • Elias M. Stein, Harmonic analysis: real-variable methods, orthogonality, and oscillatory integrals, Princeton Mathematical Series, vol. 43, Princeton University Press, Princeton, NJ, 1993. With the assistance of Timothy S. Murphy; Monographs in Harmonic Analysis, III. MR 1232192
  • S. V. Kislyakov, On BMO-regular lattices of measurable functions, Algebra i Analiz 14 (2002), no. 2, 117–135 (Russian); English transl., St. Petersburg Math. J. 14 (2003), no. 2, 273–286. MR 1925883
  • L. V. Kantorovich and G. P. Akilov, Functional analysis, 2nd ed., Pergamon Press, Oxford-Elmsford, N.Y., 1982. Translated from the Russian by Howard L. Silcock. MR 664597
  • S. G. Kreĭn, Yu. Ī. Petunīn, and E. M. Semënov, Interpolation of linear operators, Translations of Mathematical Monographs, vol. 54, American Mathematical Society, Providence, R.I., 1982. Translated from the Russian by J. Szűcs. MR 649411
  • G. Ja. Lozanovskiĭ, A remark on a certain interpolation theorem of Calderón, Funkcional. Anal. i Priložen. 6 (1972), no. 4, 89–90 (Russian). MR 0312246
  • D. V. Rutskiĭ, BMO regularity in lattices of measurable functions on spaces of homogeneous type, Algebra i Analiz 23 (2011), no. 2, 248–295 (Russian, with Russian summary); English transl., St. Petersburg Math. J. 23 (2012), no. 2, 381–412. MR 2841677, DOI 10.1090/S1061-0022-2012-01201-X
  • —, Weighted Calderón–Zygmund decomposition with some applications to interpolation, Zap. Nauch. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 424 (2014), 186–200; English transl., J. Math. Sci. (N.Y.) 209 (2015), no. 5, 783–791.

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 42B20, 46B42

Retrieve articles in all journals with MSC (2010): 42B20, 46B42


Additional Information

D. V. Rutsky
Affiliation: St. Petersburg Branch, Steklov Mathematical Institute, Fontanka 27, St. Petersburg 191023, Russia
Email: rutsky@pdmi.ras.ru

Keywords: $\mathrm {A}_p$-regularity, $\mathrm {BMO}$-regularity, Hardy–Littlewood maximal operator, Calderón–Zygmund operators
Received by editor(s): February 10, 2015
Published electronically: July 26, 2016
Article copyright: © Copyright 2016 American Mathematical Society